# SDR AALA20120222024

- Difficulty date: February 13, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5107Y4
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK INNER FACE AND CROWN CORRODED AT BODY STATION 685, RIGHT BUTTLINE 24.  INSTALLED SEAT TRACK PER SRM 51-40-02.
